Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 337, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2006, 2:26 PM CDT for Crawford County, Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2006, 2:26 PM CDT (19:26 UTC)
- Expired
- Jun 12, 2006, 3:19 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Crawford County, AR
The radar
The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 121926 SVRTSA ARC033-122030- /O.NEW.KTSA.SV.W.0337.060612T1926Z-060612T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT MON JUN 12 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN NORTHWEST ARKANSAS * UNTIL 330 PM CDT * AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHESTER TO FIGURE FIVE...MOVING SOUTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...RUDY...ALMA AND DYER. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3577 9416 3549 9438 3545 9409 3575 9395 $$
2 follow-up statements
000
WWUS54 KTSA 121943
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT MON JUN 12 2006
ARC033-122030-
/O.CON.KTSA.SV.W.0337.000000T0000Z-060612T2030Z/
CRAWFORD AR-
243 PM CDT MON JUN 12 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CRAWFORD COUNTY...
AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO FURRY...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHIBLEY...
CONCORD...ALMA...DYER AND KIBLER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3575 9412 3548 9435 3537 9429 3540 9417
3575 9395
$$000
WWUS54 KTSA 122019
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON JUN 12 2006
ARC033-122029-
/O.CAN.KTSA.SV.W.0337.000000T0000Z-060612T2030Z/
CRAWFORD AR-
319 PM CDT MON JUN 12 2006
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3575 9412 3548 9435 3537 9429 3540 9417
3575 9395
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:28 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 12, 10:28 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1028 AM CDT MON JUN 12 2006 .UPDATE... WILL SEND A QUICK UPDATE TO POP FORECAST TO REFLECT CURRENT TRENDS. ELEVATED THUNDERSTORMS CONTINUE TO DECREASE ACROSS NORTHEAST OKLAHOMA...WHILE ANOTHER LINE OF STORMS CONTINUES TO MOVE ACROSS WESTERN/CENTRAL OK. THIS LINE OF STORMS IS EXPECTED TO GRADUALLY WEAKEN THE REMAINDER OF THE MORNING HOURS AS LOW LEVEL JET SUPPORT DECREASES...BUT WILL LIKELY IMPACT MUCH OF THE AREA WEST OF TULSA BEFORE DOING SO. SYNOPTIC FRONT NEAR I-40 ALONG WITH OUTFLOW FROM MORNING ACTIVITY MAY SERVE AS FOCUS FOR ADDITIONAL STORMS DURING THE AFTERNOON. SKIES REMAIN CLEAR TO THE SOUTH AND THIS SHOULD ALLOW SUFFICIENT INSTABILITY FOR ANY STORMS THAT DO DEVELOP TO BE SEVERE. FORECAST HIGH TEMPS APPEAR REASONABLE THOUGH A FEW LOCATIONS MAY ULTIMATELY NEED TO BE LOWERED. UPDATED PRODUCTS WILL BE OUT SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 14 LONG TERM FORECASTER ID= 17
Hazardous weather outlook, Jun 12, 12:53 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1253 PM CDT MON JUN 12 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1242 PM CDT MON JUN 12 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER 3 PM. DISCUSSION... A CLUSTER OF SHOWERS AND ELEVATED THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA THROUGH EARLY THIS AFTERNOON... SLOWLY WEAKENING IN THE PROCESS. THIS ACTIVITY WILL LEAVE AN OUTFLOW BOUNDARY POSITIONED SOMEWHERE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS BY MID AFTERNOON...WHICH MAY SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. TEMPERATURES WARMING INTO THE LOWER TO MID 90S SOUTH OF I-40 WILL PROVIDE ENOUGH INSTABILITY FOR ANY STORMS THAT DO DEVELOP TO BECOME SEVERE. DAMAGING WIND WOULD BE THE MAIN SEVERE THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SLIGHTLY COOLER AIR FILTERING IN BEHIND THE FRONT WILL BE REALIZED FOR TUESDAY. THE UPPER RIDGE WILL BUILD BACK INTO THE AREA BY THE END OF THE WORK WEEK...BRINGING HOTTER TEMPERATURES AND THE POTENTIAL FOR DANGEROUS HEAT INDICES INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 12, 2:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT MON JUN 12 2006
ARZ019-020-122015-
CRAWFORD AR-FRANKLIN AR-
218 PM CDT MON JUN 12 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
AT 218 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF CHESTER TO 2 MILES SOUTHWEST
OF FIGURE FIVE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...PARADISE...
PINEY...CONCORD...BIDVILLE...MULBERRY...TONEY...LONELM...CRAVENS...
JETHRO...FERN...BARNES...TURNERS BEND...CASS...REDDING...
MOUNTAINBURG...ALMA...CHESTER...FURRY...DYER...FIGURE FIVE...RUDY...
LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 53 min |
| Jun 12, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 58 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.